Possibly there is no uniformly completely Ramsey null set of size $2^{\omega }$

Volume 93 / 2002

Andrzej Nowik Colloquium Mathematicum 93 (2002), 251-258 MSC: Primary 03E15; Secondary 03E20, 28E15. DOI: 10.4064/cm93-2-4

Abstract

We show that under the axiom $\mathop {\rm CPA}\nolimits _{\rm cube}$ there is no uniformly completely Ramsey null set of size $2^{\omega }$. In particular, this holds in the iterated perfect set model. This answers a question of U. Darji.

Authors

  • Andrzej NowikInstitute of Mathematics
    University of Gdańsk
    Wita Stwosza 57
    80-952 Gdańsk, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image